Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on irregular determinants


Author: L. I. Hewes
Journal: Bull. Amer. Math. Soc. 9 (1902), 141-142
DOI: https://doi.org/10.1090/S0002-9904-1902-00960-9
This work is cited by: Bull. Amer. Math. Soc., Volume 9, Number 9 (1903), 466--467
MathSciNet review: 1557950
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1902-00960-9